Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 151, NWS Springfield, MO

May 9, 2023Dallas County, Hickory County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 9, 2023, 3:58 PM CDT for Dallas County, Hickory County, Polk County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2023, 3:58 PM CDT (20:58 UTC)
Expired
May 9, 2023, 4:45 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Dallas County, MO, Hickory County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 4:13 PM CDTHAIL 24 Ne Polk, MOPICTURES OF TWO INCH HAIL NEAR HIGHWAY HH AND HIGHWAY 64 SOUTH OF RIMBY. TIME ESTIMATED FROM RADAR.
May 9, 4:40 PM CDTHAIL 1.75Urbana, MOREPORT OF HAIL TO AT LEAST GOLF BALL SIZE IN URBANA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1599 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

740 
WUUS53 KSGF 092058
SVRSGF
MOC059-085-167-092145-
/O.NEW.KSGF.SV.W.0151.230509T2058Z-230509T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
358 PM CDT Tue May 9 2023

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  South central Hickory County in central Missouri...
  Northwestern Dallas County in southwestern Missouri...
  Northeastern Polk County in southwestern Missouri...

* Until 445 PM CDT.

* At 357 PM CDT, a severe thunderstorm was located near Bolivar,
  moving northeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Pomme de Terre Lake, Pomme De Terre State Park, Pittsburg, Polk,
  Urbana, Louisburg, Goodson and Nemo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 9307 3765 9322 3765 9339 3789 9334
TIME...MOT...LOC 2057Z 204DEG 21KT 3767 9332 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perez
4 follow-up statements
244 
WWUS53 KSGF 092111
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
411 PM CDT Tue May 9 2023

MOC059-085-167-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-Polk MO-
411 PM CDT Tue May 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY...NORTHWESTERN DALLAS AND NORTHEASTERN POLK
COUNTIES...

At 410 PM CDT, a severe thunderstorm was located 9 miles southwest of
Urbana, or 10 miles northwest of Buffalo, moving northeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pomme de Terre Lake, Pomme De Terre State Park, Pittsburg, Polk,
Urbana, Goodson and Nemo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 9307 3767 9321 3769 9332 3789 9330
TIME...MOT...LOC 2110Z 202DEG 21KT 3772 9326 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perez
657 
WWUS53 KSGF 092120
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
420 PM CDT Tue May 9 2023

MOC059-085-167-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-Polk MO-
420 PM CDT Tue May 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY...NORTHWESTERN DALLAS AND NORTHEASTERN POLK
COUNTIES...

At 420 PM CDT, a severe thunderstorm was located near Urbana, or 11
miles northwest of Buffalo, moving north at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pomme de Terre Lake, Urbana and Nemo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 9307 3772 9318 3773 9328 3789 9329
TIME...MOT...LOC 2120Z 201DEG 23KT 3778 9321 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perez
779 
WWUS53 KSGF 092130
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
430 PM CDT Tue May 9 2023

MOC167-092140-
/O.CAN.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Polk MO-
430 PM CDT Tue May 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and southwestern Missouri.

LAT...LON 3788 9307 3780 9313 3780 9325 3789 9328
TIME...MOT...LOC 2130Z 201DEG 23KT 3784 9318 

$$

MOC059-085-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-
430 PM CDT Tue May 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY AND NORTHWESTERN DALLAS COUNTIES...

At 430 PM CDT, a severe thunderstorm was located over Urbana, or 10
miles southeast of Hermitage, moving north at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pomme de Terre Lake, Urbana and Nemo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 9307 3780 9313 3780 9325 3789 9328
TIME...MOT...LOC 2130Z 201DEG 23KT 3784 9318 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perez
470 
WWUS53 KSGF 092139
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
439 PM CDT Tue May 9 2023

MOC059-085-092145-
/O.CON.KSGF.SV.W.0151.000000T0000Z-230509T2145Z/
Hickory MO-Dallas MO-
439 PM CDT Tue May 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL HICKORY AND NORTHWESTERN DALLAS COUNTIES...

At 439 PM CDT, a severe thunderstorm was located over Urbana, or 9
miles southeast of Hermitage, moving north at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Urbana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 9307 3783 9311 3783 9323 3789 9323
TIME...MOT...LOC 2139Z 202DEG 19KT 3788 9317 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:48 PM CDT, 10 minutes earlier.

Area forecast discussion, May 9, 3:48 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
348 PM CDT Tue May 9 2023

Key Messages:

1. Isolated/scattered severe storms ahead of severe MCS heading in
from Kansas this afternoon and evening.

2. An active weather pattern will remain across the area this week
with several chances for rain. A few strong storms will be
possible.

3. Above normal temperatures will occur this week.

.SHORT TERM...(This evening through tonight)
Issued at 312 PM CDT Tue May 9 2023

A severe MCS is currently located from Topeka, KS to Emporia, KS
and moving to the southeast at 30-40 mph. This puts it into the
the northwestern CWA between 5pm and 6pm CDT. Expect the system to
maintain strength into the far northwester CWA and then start to
gradually weaken as it moves through the rest of the area this
evening into early tonight. This weakening will be due to
decreased shear and instability. Threats will be 70 mph winds, 1
inch hail, and a short lived tornado or two over the northwestern
CWA, transitioning to primarily 60 mph winds more toward the
central CWA.

Ahead of the MCS, discrete cells have developed and are expected
to develop. Instability has increased to 3,000-4,000 J/kg on the
warm side of the front, which is from Fort Scott, KS to
Springfield, MO to Ozark County, MO. Large hail to 2 inches in
diameter and 60 mph winds are the primary hazards with these
storms. Expect the main area to be along and near the general
vicinity of the front.

.LONG TERM...(Wednesday through Tuesday)
Issued at 312 PM CDT Tue May 9 2023

The upper level ridge will remain over the region the rest of the
week into the start of the weekend. Highs will generally warm
into the 80s each afternoon through Saturday. The active weather
pattern will continue the rest of the week with several chances
for rain at times. It will not rain the entire period and there
are still questions on the exact timing coverage of storms each
day.

A weak disturbance will track north into the region on Wednesday
and will result in the potential for some isolated to scattered
storms across the area Wednesday afternoon and evening. Deep layer
shear will be weaker across the area on Wednesday limiting the
severe potential but given the instability a strong storm or two
could be possible.

Thursday into Friday an upper level low will lift north across the
Plains and could result in slightly better coverage of showers and
storms across the area, though there is still uncertainty on the
coverage each day. Deep layer shear will increase some with the
upper level low and could result in some strong to severe storms,
though the better chances may remain just west of the area.

Late this weekend into early next week as pattern change looks
possible as an upper level trough moves across the region pushing
the ridge off to the east. The ensemble models do different on
the timing and track of this trough. An upper level northwest flow
pattern may setup across the region early next week which could
result in the an active weather pattern continue into next week
but uncertainty remains on timing and track. Slightly cooler
temperatures will occur as a result with highs in the 70s
expected Sunday into early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1237 PM CDT Tue May 9 2023

A thunderstorm complex currently over northern Kansas will track
toward the area today, then through the area this evening into
tonight while gradually diminishing. Ahead of the complex,
isolated to scattered showers and thunderstorms are expected to
develop. Severe weather with large hail and damaging winds will be
a concern with all of this convection. Confidence in timing,
coverage, and severity of convection at any given site is limited
at this time.

After convection clears the area later tonight, there is potential
for MVFR ceilings at all sites into Wednesday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Titus
LONG TERM...Wise
AVIATION...Titus
Hazardous weather outlook, May 9, 1:58 PM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Springfield MO
158 PM CDT Tue May 9 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101900-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
158 PM CDT Tue May 9 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive rainfall risk

DISCUSSION...

Scattered storm development will be possible across southeastern
Kansas and western Missouri this afternoon into the early evening
hours. Hail up to the size of golf balls (1.75 inches) and
damaging winds will be the primary risks with these storms, but
some storms over southeast Kansas and far western Missouri may
have hail over 2 inches in diameter.

A thunderstorm complex across Kansas will move southeast into
extreme southeastern Kansas and western Missouri this evening into
the overnight hours. There still remains questions on the exact
track and timing of this activity. Damaging winds will be possible
with this activity if it is able to make it into the western
portions of the area. A short lived tornado or two can't be ruled
out, but is not a primary threat.

Locally heavy rainfall will be possible with the storms today into
tonight. Widespread flooding is not expected but some localized
minor flooding could be possible for any locations that are
affected by multiple storms in a short period of time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

An unsettled weather pattern will remain over the area with
additional thunderstorm chances possible at times each day
through the rest of the week. There are still questions on the
exact timing,, coverage, and exact locations affected each day
but thunderstorm chances exist each day but will not be a total
washout. Locally heavy rainfall and a few strong storms will be
possible.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed later today or tonight for
  southeastern Kansas and portions of western Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Titus

In the hours before

Local storm report, May 9, 2:36 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             5 N REPUBLIC            37.19N 93.48W
05/09/2023  E0.75 INCH       GREENE             MO   PUBLIC

            REPORT FROM MPING, DIME 0.75 INCHES.

&&
Local storm report, May 9, 2:45 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             5 SSE WILLARD           37.23N 93.40W
05/09/2023  E0.88 INCH       GREENE             MO   OFFICIAL NWS OBS

            OBSERVED AT THE NWS OFFICE BY STAFF ON DUTY.

&&
Local storm report, May 9, 2:52 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             5 SSE WILLARD           37.23N 93.40W
05/09/2023  M1.00 INCH       GREENE             MO   OFFICIAL NWS OBS

            OBSERVED AT THE NWS OFFICE BY STAFF ON DUTY.

&&

RN
Local storm report, May 9, 3:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             3 WNW EBENEZER          37.37N 93.36W
05/09/2023  E1.25 INCH       GREENE             MO   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED VIA MPING.
            TIME ESTIMATED FROM RADAR.

&&

CKR
Local storm report, May 9, 3:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             BOLIVAR                 37.61N 93.41W
05/09/2023  E1.00 INCH       POLK               MO   EMERGENCY MNGR

            DOWNTOWN BOLIVAR.

&&

TITUS
Local storm report, May 9, 3:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT TUE MAY 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             1 SSE BOLIVAR           37.60N 93.41W
05/09/2023  E1.75 INCH       POLK               MO   AMATEUR RADIO

            GOLF BALL SIZE HAIL IN BOLIVAR. TIME
            ESTIMATED FROM RADAR.

&&

CKR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:15 PM CDTFlash Flood WarningSGFCamden, Miller, Pulaski4 hr
May 8, 7:25 PM CDTSevere Thunderstorm WarningSGFVernon65 min
May 8, 7:31 PM CDTSevere Thunderstorm WarningSGFDent14 min
May 8, 7:44 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas46 min
May 8, 7:46 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski14 min
May 8, 8:00 PM CDTSevere Thunderstorm WarningSGFVernon30 min
May 8, 8:23 PM CDTSevere Thunderstorm WarningSGFVernon37 min
May 8, 9:00 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon45 min
May 8, 9:20 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Shannon, Texas40 min
May 8, 9:45 PM CDTSpecial Weather StatementSGFBarton30 min
May 8, 10:00 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon31 min
May 8, 10:18 PM CDTSpecial Weather StatementSGFBarry27 min
May 8, 10:36 PM CDTSpecial Weather StatementSGFOregon24 min
May 8, 10:45 PM CDTSpecial Weather StatementSGFBarry45 min
May 8, 10:53 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald37 min
May 9, 12:00 AM CDTSpecial Weather StatementSGFStone30 min
May 9, 4:16 AM CDTSevere Thunderstorm WarningSGFVernon44 min
May 9, 4:57 AM CDTSevere Thunderstorm WarningSGFVernon48 min
May 9, 5:50 AM CDTSpecial Weather StatementSGFSt. Clair40 min
May 9, 2:13 PM CDTSpecial Weather StatementSGFGreene32 min
May 9, 2:27 PM CDTSevere Thunderstorm WarningSGFGreene48 min
May 9, 3:05 PM CDTSevere Thunderstorm WarningSGFGreene, Polk40 min
May 9, 3:33 PM CDTSevere Thunderstorm WarningSGFPolk42 min
May 9, 4:38 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
May 9, 4:50 PM CDTSpecial Weather StatementSGFCedar25 min
May 9, 4:51 PM CDTSpecial Weather StatementSGFCedar24 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon49 min
May 9, 5:28 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon47 min
May 9, 5:36 PM CDTSevere Thunderstorm WarningSGFVernon39 min
May 9, 5:59 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon61 min
May 9, 6:46 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon44 min
May 9, 6:51 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton39 min
May 9, 6:59 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.